# SDR DALA2015061803875

- Difficulty date: June 17, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Frame 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON EXTERNAL SKIN FRAME 27+18.5 AND BETWEEN STRINGERS 41 AND 42 LEFT.   REPAIRED THE SKIN  IAW SRM 53-00-11 PARA 4.
